# SDR HALA2009041100142

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,152 hours, 16,853 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Control Panel
- Part number: 6225048104
- Part serial: 11280
- Condition: Malfunctioned
- Part time: 13,716 hours, 2,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O MAP RANGE SELECTOR WILL NOT REDUCE LOWER THAN 160 MILES SCALE.  REMOVED AND REPLACED F/O'S EFIS CONTROL PANEL PER AMM 34-22-02. OPS CK OK.  PERFORMED TEST 30 ON LMP 767 TABLE 2.  TEST PASS.  ACFT WILL REMAIN IN LMP STATUS LAND 3.
